Shown: posts 1 to 2 of 2. This is the beginning of the thread.
Posted by rangergirl on July 18, 2003, at 1:14:40
In reply to Re: Dentist the shakes - tomorrow » mercedes, posted by CherC68 on July 16, 2003, at 23:49:51
I just gotta say..WOW! I went cold turkey from 150mg qd about one week ago. I thought I was crackin' up! I was just sick of being tired, fat, no energy/ambition/drive. And when I did this, I couldn't sleep, when I did I had vivid scary dreams, woke up in a fog, which took a few hours to shake, nausea, diarehhea, food and drink just tasted wrong, and the electrical zaps....! I figured it had to be side effects of stopping the med, but I figured I better stick it out. And now I've finally taken the time to research the withdrawl symptoms, and found this site. Thank God! My question is this... Since I've already been off for a week, is NOT tapering off at this point still dangerous? And how long is this shit gonna last? Sorry if this is disjointed and not making sense. That is how I've felt this whole week. Thanks in advance!!
Posted by Dr. Bob on July 18, 2003, at 2:20:19
In reply to wow! went coldturkey...then found this site, posted by rangergirl on July 18, 2003, at 1:14:40
> I just gotta say..WOW! I went cold turkey from 150mg qd about one week ago. I thought I was crackin' up!
Welcome! And sorry if it's confusing (or doesn't work right) here, but Psycho-Babble is the board for medication questions. Here's a link:
This is the end of the thread.
Psycho-Babble Social | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.